# SDR MZZA2009040600038

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,141 hours, 12,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS AT SEAT ROW  25ABC FOUND CRACKED.  SEAT MOUNTED EMERGENCY LIGHT LENS AT SEAT ROW 25ABC REPLACED IAW AMM 33-51-00 REV 38.
